MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-5040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, gender, sex, weight, ethnicity, and race are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block h3: the angiosculpt device was not returned by the facility, thus no returned product investigation was performed.Block h6: the ifu warns at least (b)(4) of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
An angiosculpt device was used in a peripheral procedure.During inflation, the balloon ruptured below rbp (14 atm).The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured below rbp.
 
Additional Manufacturer Narrative
Additional information received on 10jul2025.Device evaluation completed on 23jul2025.Block a2 & a3a: patient information available.Block b7: medical history available.Block d10: concomitant medical products available.Block e4: updated from unk to no.Block h3: the angiosculpt device was returned for evaluation.Visual inspection found no unusual characteristics of the device.During functional testing, using an indeflator filled with green color dye water, the balloon was inflated and at less than 2 atm, a pinhole leak was observed at the center of the balloon.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
danielle bullock
5055 brandin court
fremont, CA 94538
858720-4125
MDR Report Key22459699
Report Number3005462046-2025-00030
Device Sequence Number20981951
Product Code PNO
UDI-Device Identifier00813132021375
UDI-Public(01)00813132021375(17)260718(10)G23070013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model Number2076-5040
Device Catalogue Number2076-5040
Device Lot NumberG23070013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F: INTRODUCER SHEATH, UNK MFG.; ABBOTT: STEELCORE GUIDEWIRE, UNK SIZE.; UNK MFG AND SIZE: GUIDE CATHETER.; UNK MFG AND SIZE: GUIDEWIRE.; UNK MFG AND SIZE: INTRODUCER SHEATH.
Patient Age88 YR
Patient SexMale